MathSciNet Relay Station
MathSciNet bibliographic data
MR1742902 60F10 (60G50 62E20)
Wang, Qiying; Jing, Bing-Yi An exponential nonuniform Berry-Esseen bound for self-normalized sums. Ann. Probab. 27 (1999), no. 4, 2068–2088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement